Dade's invariant conjecture for the general unitary group gu 4(q2) in defining characteristic

Jianbei An, Shih Chang Huang

Research output: Contribution to journalArticle

Abstract

In this paper, we verify Dade's invariant conjecture for the general unitary group GU4(q2), q a power of an odd prime p, in the defining characteristic p. Together with the results in [3], this completes the proof of Dade's invariant conjecture for the group GU4(q 2) in the defining characteristic.

Original languageEnglish
Pages (from-to)357-380
Number of pages24
JournalInternational Journal of Algebra and Computation
Volume20
Issue number3
DOIs
Publication statusPublished - 2010 May 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this